MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV BIMANUAL IRRIGATION/ASPIRATION SET.(20 GAUGE / 0.9 MM)

DUTCH OPTHALMIC RESEARCH CENTER BV BIMANUAL IRRIGATION/ASPIRATION SET.(20 GAUGE / 0.9 MM)
Catalog Number 1270.B
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Surgeon has informed us that it was his own error.The complaint is not acknowledged all available information has been disclosed.The complaint has now been closed.
 
Event or Problem Description
This customer reports there is some kind of dust (such as diamond dust) coming from the instrument.Sales would like to know the following now: is the surface glued or welded? what are the risks?.

Brand Name
BIMANUAL IRRIGATION/ASPIRATION SET.(20 GAUGE / 0.9 MM)
Common Device Name
BIMANUAL IRRIGATION/ASPIRATION SET.(20 GAUGE / 0.9 MM)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7504847
Report Number1222074-2018-00115
Device Sequence Number13866010
Product Code HQC
UDI-Device Identifier08717872002040
UDI-Public08717872002040
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/21/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1270.B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2015
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1